MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) - vista nova, patient site id: (b)(6).It was reported that on 03 august 2026, an unknown navitor was selected for implant.The length of the membranous septum measured 5.3mm.There was no calcification extending beneath the aortic annular plane in the interventricular septum.While in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of aortic annulus while the pigtail positioned was confirmed to be at the bottom of the non-coronary cusp (ncc).Approximately one week post-procedure, it was then reported that asymptomatic intermittent atrioventricular block was observed.Sinus rhythm was restored and a leadless pacemaker was implanted on 17 august 2026 as a backup measure due to upcoming scheduled non-cardiac surgery and risk of recurrent heart block.Prolonged hospitalization was reported for monitoring of cardiac rhythm.The patient status was reported discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50773906
Report Number2135147-2026-06236
Device Sequence Number10445943
Product Code NPT
UDI-Device Identifier05415067045782
UDI-Public(01)05415067045782(17)290128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number11266130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight138 LB